Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Took super testosterone booster, testicle hurt. What can be done for pain?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3575 Questions
i tooksuper testosterone booster by the 3rd day may testicle hurt, can i do any thing for the pain
Posted Tue, 17 Apr 2012 in Testicle Problems
Answered by Dr. Mahesh Koregol 2 hours later

Thanks for asking query.

I guess you are probably taking testesterone injections due to deficiency of hormone Testesterone.The causes of low testosterone can be genetic or related to diet, medication, obesity, underlying health conditions, advancing age, and lifestyle habits. I would like to know the cause for which you took these injections as these are XXXXXXX medications which are not to be taken without medical supervision.

If you are using them from non medical purpose like bodybuilding administration of external testosterone can disturb the body's own metabolism for natural secretion of this hormone. Eventually, hormonal therapy becomes a necessity to restore normal bodily processes.

Apart from various other side effects, some men can have prostate enlargement and painful symptoms in the scrotum. Perhaps you might be experiencing the same. Inflammation of testis may also be associated with infective conditions. A physical examination by your doctor and some relevant test such as urine analysis, ultrasound examination may be needed to narrow down the cause.

In the mean time you may try some pain killer like advil twice a day. Drink plenty of water, proper rest and avoiding strenuous physical exercise might help. Discuss with your prescribing doctor about the above possibilities.

Please understand the implications of testesterone injections before taking next time.

I hope I answered your query. I am available for any followup queries you have.

Dr.Mahesh Koregol
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor